# SDR EISA99105

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 652563933
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACK IN LEFT ELEVATOR LOWER SKIN AT OUTBOARD END OF TRIM TAB.  REPAIR LEFT ELEVATOR IAW BOEING 727 SRM CHAPTER 55-20-3, 51-40-5, AND 51-40-5.  (M)
